# SDR KBM2006F00158

- Difficulty date: April 18, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 10000
- Part serial: 2149
- Condition: Distorted
- Location: Cabin
- Part time: 730 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMP PLAYER, UNIT SOUNDS DISTORTED, REMOVED AND REPLACED.  (K)
